# SDR DALA2019090705248

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1259316) CORROSION ON FLOOR STRINGER PREVIOUS REPAIR STA 1470 AND LBL 16.10 AT AFT CARGO COMPARTMENT. ACP 0600-155-01Z. SUMMARY: OF NRC 00555 CORROSION LEVEL 2. DOUBLER REPAIR WAS REPLACED PER SRM 53-00-53 REPAIR 1.
